Volume 36, Number 3, June 2018
|Page(s)||597 - 601|
|Published online||08 October 2018|
On the Study Of Asymptotically Almost Periodic Solutions of a Class of Impulsive Population Models
Based on the Mawhin continuous theorem, the existence of strictly positive asymptotically almost periodic solutions of a class of impulsive population models is studied. The conclusion generalizes the conclusion of the existing literatures. Since the Mawhin continuous theorem is only used to prove the existence of periodic solutions or almost periodic solutions of equations (for example:impulsive differential equation, functional differential equation, integral equation, Lienard equation, P-Laplacian equation), the main result is innovative.
基于 Mawhin 延拓定理，研究了一类脉冲种群模型严格正的渐近概周期解的存在性。所得结论推广了已有文献的结论。由于 Mawhin 延拓定理之前仅被用来证明很多类方程（如：脉冲微分方程、泛函微分方程、积分方程、 Lienard 型方程、 P-Laplacian 方程等）周期解或概周期解的存在性，故具一定的创新性。
Key words: impulsive population models / asymptotically almost periodic solutions / Mawhin continuous theorem
关键字 : 脉冲种群模型 / 渐近概周期解 / Mawhin延拓定理
© 2018 Journal of Northwestern Polytechnical University. All rights reserved.
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.